# SDR DALA2025033102395

- Difficulty date: March 27, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 77,220 hours, 29,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6705 EMERGENCY EXIT SIGN MID ENTRY DOOR OVERHEAD NEEDS ATTACTCHED. FELL FROM ITS POSITION UPON DOOR OPENING. CORRECTIVE ACTION: REATTATCHED EXIT SIGN LENS ABOVE THE 2L DOOR IAW B757 AMM 33-51. (4284711)
